# SDR AALA20050646

- Difficulty date: October 5, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - EMERGENCY PATH LIGHTING IN REAR SECTION OF CABIN INOPERATIVE.  FOUND PLUG D3204J DISCONNECTED AT SEAT 33C.  REFITTED PLUG FOR EMERGENCY PATH LIGHTING IN REAR SECTION OF CABIN AT SEAT 33C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
